# SDR MWEA95319

- Difficulty date: September 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5241 · Galley Doors
- Part: Door Beam
- Part number: 99115793
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR UPPER HORIZONTAL BEAM CRACKED .6250 INCH, AT FORWARD END OF THE OUTER RADIUS.  REMOVED DOOR AND REPAIRED CRACK IAW SERVICE REWORK DRAWING 5939988.  REINSTALLED DOOR, OPS AND PRESSURE CHECKED.
